Side effects of Nifedipine

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion




Side effects of Nifedipine

Postby sdk96 » 31 Aug 2018, 10:43

I'm using 0.5% ointment. (Applied 3 times daily) and in the last week have felt pretty dizzy. Anyone else experience this side effect.

thinking it could be lowering my blood pressure
sdk96
Fibre Addict
 
Posts: 8
Topics: 2
Joined: 11 Aug 2018, 10:15
Has thanked: 0 time
Been thanked: 1 time
Gender: None specified

Re: Side effects of Nifedipine

Postby bluey » 31 Aug 2018, 12:50

I'm afraid I can't help, but I've seen other threads on here with people reporting different side effects to Nifedipne. (Hope it gets better, btw)
bluey
Newbie
 
Posts: 2
Joined: 31 Aug 2018, 12:13
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: Side effects of Nifedipine

Postby Thorgrim » 05 Sep 2018, 09:23

I have had the same problem, I feel kinda light headed when I stand up sometimes. Do you have any irritation from the Nifedipine? how is your healing going?
Thorgrim
Fibre Addict
 
Posts: 24
Topics: 2
Joined: 17 Jun 2018, 14:17
Has thanked: 1 time
Been thanked: 4 times
Gender: None specified


  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: No registered users and 0 guests